# SDR CALA2023020800369

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 76,367 hours, 31,820 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cap
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 UPON ARRIVAL FUELER REPORT MISSING FUEL CAP. INSTALLED FUEL CAP.
